Alert archive / Louisiana / Flash Flood Warnings in 2009

Flash Flood Warning 46, NWS Shreveport, LA

July 28, 2009Bienville Parish, De Soto Parish, Red River Parish, Louisiana; Panola County, Texas

NWS Shreveport, LA issued this flash flood warning at Jul 28, 2009, 10:46 AM CDT for Bienville Parish, De Soto Parish, Red River Parish, Louisiana; Panola County, Texas. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 28, 2009, 10:46 AM CDT (15:46 UTC)
Expired
Jul 28, 2009, 2:45 PM CDT
In force
4 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Bienville Parish, LA, De Soto Parish, LA, Red River Parish, LA, Panola County, TX

The radar

The Shreveport radar (KSHV), 38 km from the middle of the area, began a volume at 15:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 28, 10:50 AM CDTFLASH FLOOD13 Ne Carthage, TXNUMEROUS ROADS UNDER WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 3.8 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2009-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1892 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2009-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 216 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1892 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
472 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
216 m²/s²
0-3 km storm-relative helicity
320 m²/s²
Significant tornado parameter
2.2
Supercell composite
10.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KSHV 281546
FFWSHV
LAC013-031-081-TXC365-281945-
/O.NEW.KSHV.FF.W.0046.090728T1546Z-090728T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1046 AM CDT TUE JUL 28 2009

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  PANOLA COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF CARTHAGE...
  BIENVILLE PARISH IN NORTHWEST LOUISIANA...
  DE SOTO PARISH IN NORTHWEST LOUISIANA...
  THIS INCLUDES THE CITY OF MANSFIELD...
  RED RIVER PARISH IN NORTHWEST LOUISIANA...

* UNTIL 245 PM CDT

* AT 1045 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  VERY HEAVY RAIN FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM 11
  MILES SOUTH OF GIBSLAND TO 13 MILES SOUTHEAST OF CARTHAGE...OR
  ALONG A LINE EXTENDING FROM 19 MILES SOUTHWEST OF GRAMBLING TO 13
  MILES SOUTHEAST OF CARTHAGE...MOVING SOUTHWEST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  LOGANSPORT AND COUSHATTA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF TWO TO THREE INCHES ARE POSSIBLE IN 
THE WARNED AREA.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3215 9281 3215 9317 3198 9311 3189 9328
      3185 9386 3199 9402 3198 9459 3238 9448
      3233 9434 3240 9405 3220 9404 3220 9394
      3235 9377 3224 9342 3239 9343 3246 9315
      3259 9317 3258 9287 3246 9288 3245 9277

$$

22
1 follow-up statement
000 
WGUS74 KSHV 281645
FFSSHV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1145 AM CDT TUE JUL 28 2009

LAC013-031-081-TXC365-281945-
/O.CON.KSHV.FF.W.0046.000000T0000Z-090728T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BIENVILLE LA-DE SOTO LA-RED RIVER LA-PANOLA TX-
1145 AM CDT TUE JUL 28 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
PANOLA COUNTY...AND RED RIVER...DE SOTO AND BIENVILLE PARISHES...

AT 1145 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT THUNDERSTORMS PRODUCING FLASH FLOODING.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM RINGGOLD TO 20 MILES SOUTH OF
CARTHAGE...OR ALONG A LINE EXTENDING FROM 16 MILES SOUTH OF MINDEN TO
12 MILES NORTHWEST OF CENTER...MOVING SOUTHWEST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LOGANSPORT...COUSHATTA AND MANSFIELD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF TWO TO FIVE INCHES ARE POSSIBLE IN 
THE WARNED AREA.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CDT TUESDAY AFTERNOON
FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND NORTHEAST
TEXAS.

&&

LAT...LON 3215 9281 3215 9317 3198 9311 3189 9328
      3185 9386 3199 9402 3198 9459 3238 9448
      3233 9434 3240 9405 3220 9404 3220 9394
      3235 9377 3224 9342 3239 9343 3246 9315
      3259 9317 3258 9287 3246 9288 3245 9277

$$

22

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Jul 28, 4:19 AM CDT, 6 hours 27 minutes earlier.

Area forecast discussion, Jul 28, 4:19 AM CDT, 6 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
419 AM CDT TUE JUL 28 2009

.DISCUSSION...

A FLOOD WATCH CONTINUES THROUGH THE DAY FOR THE I20 CORRIDOR AND
NORTHWARD...AS MORE HEAVY RAINFALL IS EXPECTED ACROSS THE AREA. SO
FAR THE HIGHEST ACCUMULATIONS REMAIN JUST NORTH OF I30...AS RADAR
ESTIMATES STORM TOTALS OF 5 PLUS INCHES IN MC CURTAIN...SEVIER...AND
LITTLE RIVER COUNTIES. NORTHWEST FLOW WILL CONTINUE TO ESCORT A
SERIES OF SHORT WAVES ACROSS THE AREA THIS PERIOD...SO A DECENT
CHANCE OF RAINFALL REMAINS IN THE FORECAST. THE FRONTAL BOUNDARY
IS EXPECTED TO LINGER AROUND THE I30 CORRIDOR AGAIN TODAY...SO
THIS WILL BE THE FOCUS FOR HEAVIEST RAINFALL AS CONVERGENCE ALONG
THE BOUNDARY WILL ENHANCE THUNDERSTORM GROWTH. THE MODELS BRING
SOME MID TO UPPER LEVEL DRY AIR INTO THE AREA...THIS EVENING SO
POPS TREND A LITTLE LOWER. HOWEVER CHANCE POPS REMAIN TO RESPECT
THE NORTHWEST FLOW AND THE ACCOMPANYING DISTURBANCES. ANOTHER VERY
GOOD CHANCE OF RAIN IS EXPECTED THURSDAY...THEN POPS START A
DOWNWARD TREND AS WE MOVE INTO THE WEEKEND. TRIED TO KEEP
CONSISTENCY IN SHORT TERM TEMPS...BUT I WARMED UP A LITTLE IN THE
EXTENDED TO MOVE CLOSER TO GUIDANCE.

ELEVEN

&&

.AVIATION...

KSHV CONTINUES TO SHOW WIDESPREAD SHOWERS AND A FEW THUNDERSTORMS
ACROSS THE REGION EARLY THIS MORNING. SHOWERS AND THUNDERSTORMS WILL
PREVAIL FOR MOST OF THE PD...AS AN UPPER LEVEL DISTURBANCE MOVES
THROUGH THE REGION. MVFR TO LIFR CONDITIONS WITH GUSTY VRB WINDS
WILL OCCUR WITH CONVECTION. PDS OF SLY WINDS AT 5 TO 8 MPH AND VFR
MID DECK MIXED IN WILL OCCUR INTERMITTENTLY BETWEEN ROUNDS OF
CONVECTION. /12/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  85  73  91  76  92 /  90  40  50  40  60
MLU  82  72  90  73  92 / 100  50  50  40  60
DEQ  84  70  88  73  86 /  60  50  50  40  60
TXK  83  71  89  75  89 /  80  50  50  40  60
ELD  81  71  88  74  90 / 100  50  50  40  60
TYR  88  73  92  77  92 /  60  40  40  30  60
GGG  86  73  92  76  92 /  60  40  40  30  60
LFK  88  74  93  76  94 /  60  40  40  30  60

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     ARZ050-051-059>061-070>073.

LA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     LAZ001>006-012>014.

OK...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     OKZ077.

TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     TXZ096-097-108>112-124>126-136>138.

&&

11/12
Hazardous weather outlook, Jul 28, 6:17 AM CDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
617 AM CDT TUE JUL 28 2009

ARZ050-051-059>061-070>073-LAZ001>006-012>014-OKZ077-TXZ096-097-
108>112-124>126-136>138-281730-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-BIENVILLE-JACKSON-OUACHITA-MCCURTAIN-RED RIVER-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-
617 AM CDT TUE JUL 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

A FLOOD WATCH CONTINUES FOR THE I20 CORRIDOR NORTHWARD...AS MORE
HEAVY RAINFALL IS EXPECTED ACROSS THE AREA TODAY. WIDESPREAD SHOWERS
AND SCATTERED THUNDERSTORMS WILL SPREAD ACROSS THE AREA...AS A
SERIES OF UPPER LEVEL DISTURBANCES PASS THROUGH THE FOUR STATE
AREA TODAY. SEVERAL FLOOD ADVISORIES HAVE BEEN ISSUED THIS
MORNING WHERE STRONG THUNDERSTORMS HAVE DROPPED MORE THAN AN INCH
OF RAIN. FLOOD WARNINGS WILL BE POSSIBLE TODAY...ESPECIALLY WHERE
AN ADDITIONAL TWO TO THREE INCHES FALL NORTH OF THE I20 CORRIDOR.

CLOUDS AND RAIN ACTIVITY SHOULD INHIBIT THE ATMOSPHERE FROM
BECOMING PRIMED FOR SEVERE THUNDERSTORMS. HOWEVER SEVERAL ISOLATED
THUNDERSTORM HAVE SHOWN SOME ROTATION THIS MORNING...A THREAT FOR
DAMAGING STRAIGHT LINE WINDS OR TORNADOES WILL HAVE TO BE
MONITORED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

AN ACTIVE WEEK CONTINUES...WITH A DECENT CHANCE OF SHOWERS AND
THUNDERSTORMS FORECASTED THROUGH THE END OF THE WORK WEEK. FLOODING
WILL BE THE MAIN THREAT...BUT SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE.
CITIZENS SHOULD MONITOR THE HAZARDOUS WEATHER OUTLOOK DAILY FOR
FURTHER DEVELOPMENTS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY
MANAGEMENT PERSONNEL MAY BE NEEDED TODAY AND TONIGHT.

LAZ010-011-017>022-TXZ149>153-165>167-281730-
DE SOTO-RED RIVER-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-
LA SALLE-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
617 AM CDT TUE JUL 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

NO FLOODING PROBLEMS SHOULD BE OBSERVED SOUTH OF INTERSTATE
20...HOWEVER SEVERE THUNDERSTORMS WEATHER MAY TO BE MONITORED IN
THIS AREA. WITH THE BEST POTENTIAL FOR DECENT DAYTIME HEATING...THE
ATMOSPHERE MAY BECOME PRIMED QUICKLY FOR SEVERE THUNDERSTORMS.
SMALL HAIL...DAMAGING WINDS...AND POSSIBLE ISOLATED TORNADOES WILL
HAVE TO MONITORED ON THUNDERSTORM THAT DEVELOP THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

N ACTIVE WEEK CONTINUES...WITH A DECENT CHANCE OF SHOWERS AND
THUNDERSTORMS FORECASTED THROUGH THE END OF THE WORK WEEK. FLOODING
WILL BE THE MAIN THREAT...BUT SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE.
CITIZENS SHOULD MONITOR THE HAZARDOUS WEATHER OUTLOOK DAILY FOR
FURTHER DEVELOPMENTS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY
MANAGEMENT PERSONNEL MAY BE NEEDED TODAY AND TONIGHT.

PARKER

In the hours before

Local storm report, Jul 28, 9:48 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
948 AM CDT TUE JUL 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 AM     FLASH FLOOD      PLAIN DEALING           32.91N 93.70W
07/28/2009                   BOSSIER            LA   LAW ENFORCEMENT

            SEVERAL HOMES HAVE KNEE DEEP WATER IN THEM. HWY 157 NORTH
            OF TOWN HAS WATER RUNNING OVER THE ROAD.

0944 AM     FLASH FLOOD      BENTON                  32.69N 93.74W
07/28/2009                   BOSSIER            LA   LAW ENFORCEMENT

            HWY 162 AT THE RED LIGHT IN BETON UNDER WATER.

0825 AM     TSTM WND DMG     4 SSW PLAIN DEALING     32.85N 93.73W
07/28/2009                   BOSSIER            LA   LAW ENFORCEMENT

            TREES DOWN NEAR THE INTERSECTION OF ABE MARTIN ROAD AND
            HWY 3

&&

04
Local storm report, Jul 28, 9:49 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
949 AM CDT TUE JUL 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     TSTM WND GST     SHREVEPORT              32.47N 93.80W
07/28/2009  M47 MPH          CADDO              LA   ASOS

&&

LKEYS
Local storm report, Jul 28, 9:52 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
952 AM CDT TUE JUL 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 AM     FLASH FLOOD      MARSHALL                32.54N 94.35W
07/28/2009                   HARRISON           TX   EMERGENCY MNGR

            SEVERAL CITY STREETS AND UNDERPASSES UNDER WATER IN THE
            CITY OF MARSHALL

&&

04
Local storm report, Jul 28, 10:23 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1023 AM CDT TUE JUL 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1021 AM     FLASH FLOOD      SPRINGHILL              33.00N 93.46W
07/28/2009                   WEBSTER            LA   FIRE DEPT/RESCUE

            AMERICAN LEGION HALL IN SPRINGHILL HAS 3 FEET OF WATER.
            SEVERAL CARS STRANDED ALONG 7TH ST SE AND SEVERAL HOMES
            HAVE WATER IN THEM. WATER STILL COVERING THE ROAD ALONG
            7TH ST SE.

&&

04
Local storm report, Jul 28, 10:30 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1030 AM CDT TUE JUL 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     HEAVY RAIN       6 NW RODESSA            33.03N 94.07W
07/28/2009  M8.25 INCH       CASS               TX   CO-OP OBSERVER

            SINCE MIDNIGHT.

&&

LKEYS
Local storm report, Jul 28, 10:34 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1034 AM CDT TUE JUL 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     FLASH FLOOD      5 SW SHREVEPORT         32.42N 93.86W
07/28/2009                   CADDO              LA   LAW ENFORCEMENT

            WATER COVERING THE INTERSECTION OF COLQUITE ROAD AND

            FREEDOMS WAY. ROADS HAVE BEEN BLOCKED BY LAW ENFORCEMENT.

&&

LKEYS

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 3:42 AM CDTAreal Flood AdvisorySHVBossier, Caddo3 hr
Jul 28, 7:07 AM CDTSevere Thunderstorm WarningSHVBossier, Caddo38 min
Jul 28, 7:52 AM CDTFlash Flood WarningSHVBossier, Caddo, Webster4 hr
Jul 28, 8:03 AM CDTTornado WarningSHVCaddo42 min
Jul 28, 8:07 AM CDTFlash Flood WarningSHVWebster3 hr
Jul 28, 8:24 AM CDTSevere Thunderstorm WarningSHVBossier, Webster51 min
Jul 28, 9:10 AM CDTSevere Thunderstorm WarningSHVBossier, Webster50 min
Jul 28, 9:44 AM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, Claiborne, De Soto, Red River and 1 more61 min
Jul 28, 10:53 AM CDTFlash Flood WarningSHVWebster112 min
Jul 28, 11:18 AM CDTFlash Flood WarningSHVCaldwell, Jackson, Natchitoches, Winn4 hr
Jul 28, 11:22 AM CDTFlash Flood WarningSHVBossier, Caddo3 hr
Jul 28, 12:41 AM CDTAreal Flood AdvisorySHVUpshur3 hr
Jul 28, 1:18 AM CDTSevere Thunderstorm WarningSHVCass, Harrison, Marion42 min
Jul 28, 4:39 AM CDTAreal Flood AdvisorySHVBowie, Cass, Morris3 hr
Jul 28, 7:45 AM CDTFlash Flood WarningSHVCass, Marion5 hr
Jul 28, 8:33 AM CDTFlash Flood WarningSHVGregg, Harrison, Upshur3 hr
Jul 28, 12:59 PM CDTRiver Flood WarningSHVCass, Marion5 days
Jul 28, 2:07 PM CDTFlash Flood WarningSHVHarrison, Marion3 hr

Nearby

Flash Flood Warnings in Louisiana, 2009Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.